# SDR AWXA960196

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGAPW
- Make and model: Boeing 737275
- Aircraft serial: 20922
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65C3453721
- Condition: Cracked
- Location: Bs 669
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3802 - DURING ROUTINE SCHEDULED C-7 MAINTENANCE CHECK, FOUND CRACK ON FLOOR BEAM BS 669, LBL 25, WL 205.  REPLACED CHANNEL PER SB 727-57-1139.  (M)
